# SDR DALA2023032102109

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50044
- Aircraft time: 8,711 hours, 4,016 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SADDLE CLAMP ON FUEL FEED TUBE (C01633386-013) FOUND MELTED FROM HEAT. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 074-0001:2820-01281-05B/009 00087 REMOVED AND INSTALLED UPPER SADDLE CLAMP ON FUEL FEED TUBE REF AMDS 2820-01281-05B. (LP# 2676864)
